Open Access

Nielsen number of a covering map

Fixed Point Theory and Applications20062006:37807

DOI: 10.1155/FPTA/2006/37807

Received: 23 November 2004

Accepted: 24 July 2005

Published: 26 February 2006

Abstract

We consider a finite regular covering over a compact polyhedron and a map admitting a lift . We show some formulae expressing the Nielsen number as a linear combination of the Nielsen numbers of its lifts.

[1234]

Authors’ Affiliations

(1)
Department of Mathematics, University of Agriculture

References

  1. Brown RF: The Nielsen number of a fibre map. Annals of Mathematics. Second Series 1967, 85: 483–493. 10.2307/1970354MathSciNetView ArticleMATHGoogle Scholar
  2. Brown RF: The Lefschetz Fixed Point Theorem. Scott, Foresman, Illinois; 1971:vi+186.Google Scholar
  3. Jiang BJ: Lectures on Nielsen Fixed Point Theory, Contemporary Mathematics. Volume 14. American Mathematical Society, Rhode Island; 1983:vii+110.View ArticleGoogle Scholar
  4. You CY: Fixed point classes of a fiber map. Pacific Journal of Mathematics 1982,100(1):217–241.MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Jerzy Jezierski. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.